# SDR CA980318042

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork Assy
- Part number: 2032200100
- Condition: Cracked
- Location: Nlg
- Part time: 1,000 hours
- Component: Diamon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR CRACKED ON TOP AND BOTTOM OF THE INDIVIDUAL LEFT AND RIGHT NOSE WHEEL FORKS.   REPLACED.
